# SDR HNAA2023010300001

- Difficulty date: December 20, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 41,169 hours, 37,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms9-10 S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR OF FUSELAGE SKIN DENT BETWEEN  FR9 - 10, SL20L - 21L.  ACCOMPLISHED PERMANENT REPAIR OF FUSELAGE SKIN DENT BETWEEN FR9 - 10, STR 20L - 21L  IAW EMB 145 SRM 53--10-01RE, ITEM 6, FIG. 206 AND EO1-53-22-0265
